MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 5 CEM; KNEE TIBIAL TRAY
Catalog Number 150680005
Medical Device Problem Codes Loss of or Failure to Bond (1068); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient has experienced tibial subsidence and loosening requiring revision of all attune implants to attune revision in a single stage revision procedure.The cement that was used was cmw2, 2 separate mixes for tibia then femur.All implants removed; multiple tissue samples taken.Patient then reprepped and draped and definitive revision procedure carried out.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product 150680005/lot 9438712 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product 150680005/lot 9438712 combination.

Brand Name
ATTUNE RP TIB BASE SZ 5 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21078447
Report Number1818910-2025-00207
Device Sequence Number6899160
Product Code NJL
UDI-Device Identifier10603295492177
UDI-Public(01)10603295492177(17)300131(10)9438712
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150680005
Device Lot Number9438712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FEM RT SZ 5 CEM; ATTUNE PS RP INSRT SZ 5 8MM; UNKNOWN BONE CEMENT; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight123 KG